# SDR SCNA97320

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A WEB WAS FOUND CRACKED JUST FWD OF THE AFT PRESSURE BULKHEAD, AND JUST AFT OF THE AFT LEFT LAV FLOOR PAN.  FABRICATED AND INSTALLED REPAIR ANGLES IN ACCORDANCE WITH SRM 51-40-2.
